Nehari problems and equalizing vectors for infinite-dimensional systems

Share/Save/Bookmark

Iftime, Orest and Zwart, Hans (2002) Nehari problems and equalizing vectors for infinite-dimensional systems. Systems & Control Letters, 45 (3). pp. 217-225. ISSN 0167-6911

[img] PDF
Restricted to UT campus only
: Request a copy
132kB
Abstract:For a class of infinite-dimensional systems we obtain a simple frequency domain solution for the suboptimal Nehari extension problem. The approach is via $J$-spectral factorization, and it uses the concept of an equalizing vector. Moreover, the connection between the equalizing vectors and the Nehari extension problem is given.
Item Type:Article
Copyright:© 2002 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/68668
Official URL:http://dx.doi.org/10.1016/S0167-6911(01)00179-7
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page